MathSciNet Relay Station
MathSciNet bibliographic data
MR760055 32H10 (30C40 32A07)
Wiegerinck, Jan J. O. O. Domains with finite-dimensional Bergman space. Math. Z. 187 (1984), no. 4, 559–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement